Dusa McDuff - Selected publications#


Papers:

(with F. Schlenk) The embedding capacity of 4-dimensional symplectic ellipsoids,
Annals of Mathematics (2) 175 (2012), no. 3, 1191-1282.

The Hofer conjecture on embedding symplectic ellipsoids, J. Differential Geom. 88 (2011), 519-532.

Monodromy in Hamiltonian Floer theory, Comment. Math. Helv. 85 (2010), 95-133.

Symplectic embeddings of 4-dimensional ellipsoids, Journal of Topology (2009) 2, 1-22.

The structure of rational and ruled symplectic 4-manifolds, Journal AMS 3 (1990), 679-712,
Erratum Journal AMS 5 (1992), 987-988. (221 citations)

(with F. Lalonde) The geometry of symplectic energy, Annals of Mathematics 141 (1995),
349-371. (178 citations)

Books:

(with D. Salamon) J-holomorphic curves and symplectic topology,
Colloquium Publications AMS, (2004), 2nd edition (2012). (581 citations)

(with D. Salamon) Introduction to Symplectic Topology, Oxford
Univ. Press, (1995), 2nd edition (1998). (1991 citations)
Imprint Privacy policy « This page (revision-4) was last updated on Tuesday, 30. September 2014, 13:29 by Kaiser Dana
  • operated by